topamax ruined my life When I was first prescribed Topamax, I was elated. Finally, I had a pill that would help me lose weight. Little did I know that this pill would change my life forever. Topamax is a medication that is typically used to treat seizures and migraines. It’s also known to cause weight loss as a side effect. For me, this was the appeal. I had tried so many different things to lose weight and nothing had worked.
So, when my doctor told me about Topamax, I was ready to try it. I started taking the pill and, at first, everything seemed fine. I did notice that I was losing weight pretty quickly. But, I wasn’t too worried about that because I figured it was just a side effect of the medication and it would eventually level out. But then, things started to change. My mood swings became more extreme. I would go from happy to angry in an instant. And, I started to experience hallucinations. At first, they were harmless enough. But then, they became more intrusive and started to bother me both mentally and emotionally. I soon realized that Topamax was ruining my life. The
What is Topamax?
Topamax is a medication typically used to treat seizures and migraines. It can also be used to treat bipolar disorder. However, it is not without its potential side effects.
Some people who take Topamax report feeling extremely angry, anxious, or depressed. Others have reported losing weight, experiencing hair loss, and having difficulty concentrating. In some cases, people have even reported suicidal thoughts.
If you are considering taking Topamax, it is important to speak with your doctor about all of the potential risks and side effects. This medication can change your life in ways you may not expect. Be sure you are prepared for those changes before you start taking the medication.
My Experience with Topamax
I was prescribed Topamax for migraines and started taking it in August. Within a few days, I began to experience some disturbing side effects. I became extremely agitated and had trouble sleeping. I also lost my appetite and lost a significant amount of weight.
These side effects were so severe that I stopped taking the medication after just a few days. Unfortunately, the damage had already been done. The weight loss continued, and my migraines got worse. In November, I was hospitalized for dehydration and malnutrition.
It has now been four months since I stopped taking Topamax, and I am still struggling with the aftermath. I have gained back some of the weight, but my migraines are still very bad. And the emotional damage has been immense. I am irritable, anxious, and depressed. Have trouble sleeping and concentrating. Feel like I’m not myself anymore.
All of this has taken a toll on my relationships, both personal and professional. It’s hard to be the person you used to be when you’re constantly struggling with such debilitating symptoms. ruined my life, and I will never take it again.”
topamax ruined my life The Effects of Topamax
They (topiramate) is an FDA-approved medication used to treat epilepsy and migraines. However, this drug can also cause serious side effects, including life-threatening ones.
In September 2014, the U.S. Food and Drug Administration (FDA) issued a warning that Topamax could increase the risk of birth defects if taken during pregnancy. The most common birth defects associated with Topamax include cleft lip or palate (a split in the upper lip or roof of the mouth), urinary tract abnormalities, and congenital heart defects.
Birth defects aren’t the only potential problem with Topamax. This drug has also been linked to memory problems, vision problems, kidney stones, bone loss, and depression. In some cases, these side effects can be permanent.
If you or someone you know has been taking Topamax, it’s important to be aware of the potential risks. If you’re concerned about any of the side effects listed above, talk to your doctor right away.
topamax ruined my life The Withdrawal Process
The withdrawal process from Topamax is notoriously difficult and often leads to relapses. Symptoms include anxiety, depression, fatigue, flu-like symptoms, headaches, insomnia, irritability, memory problems, and nausea. The best way to withdraw from Topamax is slowly and under the care of a medical professional.